Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 178, NWS Mobile, AL

May 25, 2022Clarke County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 25, 2022, 6:03 PM CDT for Clarke County, Monroe County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2022, 6:03 PM CDT (23:03 UTC)
Expired
May 25, 2022, 6:45 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clarke County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 137 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

721 
WUUS54 KMOB 252303
SVRMOB
ALC025-099-252345-
/O.NEW.KMOB.SV.W.0178.220525T2303Z-220525T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
603 PM CDT Wed May 25 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  North central Monroe County in south central Alabama...
  Northeastern Clarke County in southwestern Alabama...

* Until 645 PM CDT.

* At 602 PM CDT, a severe thunderstorm was located 4 miles south of
  Whatley, or 9 miles south of Grove Hill, moving northeast at 20
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Whatley and Fulton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3190 8767 3188 8767 3188 8763 3187 8762
      3183 8762 3183 8752 3177 8739 3150 8770
      3156 8782 3191 8770
TIME...MOT...LOC 2302Z 208DEG 17KT 3158 8773 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CGAL
1 follow-up statement
794 
WWUS54 KMOB 252336
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
636 PM CDT Wed May 25 2022

ALC025-099-252345-
/O.CON.KMOB.SV.W.0178.000000T0000Z-220525T2345Z/
Monroe AL-Clarke AL-
636 PM CDT Wed May 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTH CENTRAL MONROE AND NORTHEASTERN CLARKE COUNTIES...

At 636 PM CDT, a severe thunderstorm was located 6 miles northeast of
Whatley, or 8 miles east of Grove Hill, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Monroe and northeastern Clarke Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3183 8752 3177 8739 3165 8758 3171 8770
      3188 8766 3188 8763 3187 8762 3183 8762
TIME...MOT...LOC 2336Z 208DEG 17KT 3172 8764 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CGAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:13 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 25, 4:13 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
413 PM CDT Wed May 25 2022

.NEAR TERM UPDATE /Now Through Thursday/...The forecast area has had
somewhat of a break in showers and storms today after the heavy
storms moved through the area last night. There have been some
isolated to scattered cells, primarily over southeast MS and extreme
southwest AL, that occasionally have shown signs of organization but
thus far have remained below severe limits. Further to the west, a
broken line of showers and storms oriented northeast to southwest
across central MS will continue to move east toward our forecast
area through late this afternoon and into western portions of the
forecast area early this evening. There is a potential for some
severe weather in association with this line. MLCAPE late this
afternoon and early evening will be in the 1500-2000 j/kg range,
especially down near the coast. Bulk shear is not especially
impressive however, generally no more than the 30 knot range, and
sfc-1km possibly up to 150 m2/s2. A few of the isolated storms this
afternoon have already shown some brief, broad rotation. A brief
tornado could be possible, but the main risk through the afternoon
and into the early evening will be locally damaging wind gusts.
Several of the best initiated hi-res models indicate that this line
will likely weaken as it moves east into our area later today into
this evening, but it is somewhat uncertain how long it will persist.
We do think that it will mostly dissipate by mid evening.

Another round of stronger storms will likely develop late tonight,
possibly as early as midnight over southeast MS and then move east
across the remainder of our forecast area late tonight into Thursday
morning as a shortwave rounds the base of a highly amplified and
unusually deep upper-level trough (for this time of year) that is
currently moving east out of the central CONUS. The axis of this
upper low will generally be along the Mississippi River by the end
of the day on Thursday. There will be a potential for an additional
round of severe weather with this secondary wave of storms that
moves across the area tonight, with similar storm parameters as
mentioned above in place. With the added support aloft, their will
likely be a better chance for a few severe storms with tonights
activity, with damaging wind again being the primary threat, but an
isolated tornado can't be ruled out. There is a Slight Risk of
severe storms associated with these overnight storms. This area of
storms will probably be east of our area by mid morning on Thursday,
but some scattered more isolated convection will be possible during
the afternoon before the surface front finally moves into our
forecast area from the west late in the day. After about midday on
Thursday, much of the remaining lingering storms should be over the
eastern half of our forecast area (east of I-65 and over the FL
panhandle) There is currently a Marginal Risk of severe storms over
our area during the day on Thursday, but we will look deeper into
this and possibly increase to at least a Slight risk for the morning
hours Thursday.

In addition to the severe risk, confidence remains high that the
multiple rounds of showers and thunderstorms will produce additional
heavy rainfall across much of the area and a threat of flash
flooding will continue through Thursday afternoon. A very deep and
moist south to southwest flow will persist across our area through
most of Thursday in advance of the upper level low and associated
deep trough that will be slowly progress eastward toward our area.
A surge of deep layer moisture with associated rich precipitable
water values between 1.75 and 2 inches will continue to spread
across much of our region and we have already had as much as locally
4 to 6 inches of rainfall across coastal portions of the forecast
area as of late this afternoon, with up to 2 inches further inland.
Additional bands of rain periodically developing and moving
northward from the northern Gulf and across much of the region
through at the morning hours on Thursday could easily double these
rainfall totals across the area, so localized flash flooding could
become an issue. A Flash Flood Watch is in effect for most of the
forecast area through Thursday evening.

As far as other hazards, continued strong onshore flow will allow
for an increase in surf heights to around 6 feet. Due to this, a
High Risk of rip currents and a High Surf Advisory will be in effect
through the near term period. Additionally, a brief period of minor
coastal flooding is possible over northern Mobile Bay, especially
around the time of high tide Thursday morning. We will continue to
monitor potential coastal flooding trends in future updates, as a
Coastal Flood Advisory may become necessary if confidence increases.

Lows tonight are expected to be in the low to mid 60s over inland
areas and lower 70s at the coast. Highs on Thursday not extremely
warm due to extensive rain and cloud cover, mainly ranging from the
upper 70s to lower 80s. /12

&&

.SHORT TERM /Thursday night Through Saturday night/...An upper low
(embedded within a large upper trof) advances slowly across the
Ohio/Mississippi River confluence Thursday night then begins to
weaken on Friday while moving along the Ohio River valley.  An
associated surface low over Illinois meanwhile lifts off across
the eastern Great Lakes, and in the process brings a cold front
through the forecast area. The upper trof and embedded upper low
weaken substantially while continuing slowly eastward through
Saturday night.  The axis of a surface ridge shifts slowly
eastward across the forecast area through Saturday night, and with
a sea breeze on Saturday this results in light northerly surface
winds gradually becoming southerly/southeasterly. For Thursday
night, will have slight chance to chance pops over the eastern
portion of the area tapering off to dry conditions overnight as
drier air flows into the area. Dry conditions then follow for the
remainder of the period.

Lows Thursday night range from the upper 50s to lower 60s along and
north of I-65 with lower to upper 60s east of I-65.  Lows Friday
night range from the upper 50s well inland to the mid/upper 60s at
the immediate coast.  Lows Saturday night range from around 60 well
inland to the upper 60s at the immediate coast.  Highs on Friday and
Saturday will be mostly in the lower to mid 80s. A high surf
advisory remains in effect until 4 am Friday, and a high risk of
rip currents remains in effect through Friday night. /29

&&

.EXTENDED TERM /Sunday Through Wednesday/...A large upper ridge
builds over the eastern states through the period, though there is
the potential for an upper low or upper trof to develop over the
extreme southeast states late in the period which would weaken
subsidence effects over the area. A surface ridge gradually
expands over the eastern states, and a surface trof or surface low
may develop off the coast of the southeast states on Tuesday then
move weakly into Georgia/northern Florida on Wednesday. This
pattern favors a light southeasterly surface flow over the area
through Monday which becomes more easterly by Tuesday then
easterly to northeasterly on Wednesday. Will have dry conditions
continue over the area through Monday, then mainly slight chance
pops follow for Tuesday and increase to chance pops for Wednesday
due to the potential weakening of the upper ridge over the area
(from an upper trof/low) along with improving moisture being
advected in from the Atlantic. /29

&&

.MARINE...A moderate to strong southeasterly flow will be in
place today. Winds will become more southerly to southwesterly on
Thursday as a cold front approaches from the west. Winds switch to
westerly Thursday night and decrease back to moderate as the front
moves through the area. High coverage of showers and storms is
expected today through Thursday. Elevated seas will continue through
Thursday night before lowering slightly by Friday. /12

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday evening for ALZ052-053-055-056-059-
     060-261>266.

     High Rip Current Risk through late Friday night for ALZ265-266.

     High Surf Advisory until 4 AM CDT Friday for ALZ265-266.

FL...Flood Watch through Thursday evening for FLZ201>206.

     High Rip Current Risk through late Friday night for FLZ202-204-
     206.

     High Surf Advisory until 4 AM CDT Friday for FLZ202-204-206.

MS...Flood Watch through Thursday evening for MSZ067-075-076-078-079.

GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, May 25, 3:05 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
305 PM CDT Wed May 25 2022

MSZ075-078-252045-
Stone MS-Perry MS-
305 PM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of southwestern Perry
and Stone Counties through 345 PM CDT...

At 305 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles west of
Poplarville to 11 miles northeast of Mcneil to 17 miles west of
McHenry to 8 miles north of Kiln. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wiggins, Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8934 3091 8914 3120 8914 3114 8906
      3106 8899 3068 8896 3068 8924 3065 8924
      3065 8934
TIME...MOT...LOC 2005Z 224DEG 30KT 3085 8961 3078 8950 3070 8943 3054
8942

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, May 25, 3:41 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
341 PM CDT Wed May 25 2022

MSZ075-076-078-079-252130-
Stone MS-Perry MS-Greene MS-George MS-
341 PM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of western George,
Perry, southwestern Greene and Stone Counties through 430 PM CDT...

At 341 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 3 miles north of
Rock Hill to Brooklyn to near Wiggins to McHenry. Movement was
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wiggins, Richton, Perkinston, McHenry, Beaumont, New Augusta and
McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8914 3136 8915 3143 8904 3143 8895
      3130 8876 3114 8867 3073 8876 3074 8888
      3068 8889 3068 8921 3080 8919 3091 8921
TIME...MOT...LOC 2041Z 232DEG 28KT 3114 8931 3103 8918 3087 8909 3069
8915

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Local storm report, May 25, 4:01 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT WED MAY 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     TORNADO          1 WSW FERRY PASS        30.51N 87.22W
05/25/2022                   ESCAMBIA           FL   NWS STORM SURVEY

            A STORM SURVEY TEAM FOUND SCATTERED
            LOCATIONS OF WIND DAMAGE ACROSS THE
            PENSACOLA/FERRY PASS AREAS IN AND AROUND THE
            VICINITY OF NORTH DAVIS DR. FOR MUCH OF THIS
            DAMAGE, A CLEAR CONVERGENT TRACK COULD NOT
            BE IDENTIFIED AND APPEARS TO BE THE RESULT
            OF STRAIGHT LINE WINDS OF 60 TO 80 MPH.
            NEARBY PENSACOLA INTERNATIONAL MEASURED A
            THUNDERSTORM WIND GUST OF 59 MPH AS THE LINE
            OF STORMS MOVED THROUGH. WINDS APPEARED TO
            STRENGTHEN NEAR NORTH DAVIS DR TO THE SOUTH
            OF I-10 AND THIS HELPED TO GENERATE A BRIEF
            EF-1 TORNADO IN THE E OLIVE RD/WHITMIRE DR
            AREAS. THE TORNADO APPEARED TO FIRST
            ORGANIZE AND TOUCH DOWN NEAR OR ON THE
            PROPERTY OF OLIVE BAPTIST CHURCH. THE
            TORNADO MOVED TO THE NORTHWEST AND REACHED
            ITS PEAK INTENSITY ALONG WHITMIRE DR WHERE
            CLEAR CONVERGENCE WAS NOTED. THIS WAS AN
            AREA OF MORE CONCENTRATED TREE AND POWER
            LINE DAMAGE. AN RV CAMPER WAS ALSO FLIPPED
            OVER AND A SHED SUFFERED SOME MINOR ROOF
            DAMAGE. THE TORNADO APPEARED TO LIFT AS IT
            REACHED E JOHNSON AVE. FURTHER TO THE NORTH,
            ADDITIONAL POCKETS OF SPOTTY WIND DAMAGE
            WERE NOTED NORTH TO THE 9 MILE ROAD AREA.

&&

JFB
Special weather statement, May 25, 4:36 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CDT Wed May 25 2022

ALZ051-052-MSZ067-076-252215-
Choctaw AL-Washington AL-Greene MS-Wayne MS-
436 PM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of western Choctaw,
northwestern Washington, Wayne and north central Greene Counties
through 515 PM CDT...

At 435 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 8 miles east of Mill
Creek to 9 miles south of Clara. Movement was north at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Waynesboro, Clara, Millry, State Line, Buckatunna, Silas, Gilbertown
and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3173 8816 3124 8865 3169 8891 3183 8886
      3185 8865 3190 8847 3227 8843
TIME...MOT...LOC 2135Z 199DEG 52KT 3169 8882 3145 8870

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

CGAL
Special weather statement, May 25, 5:04 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
504 PM CDT Wed May 25 2022

ALZ053-054-252245-
Wilcox AL-Clarke AL-
504 PM CDT Wed May 25 2022

...A strong thunderstorm will impact portions of northeastern Clarke
and western Wilcox Counties through 545 PM CDT...

At 504 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles east of Fulton, or 10 miles southeast of
Thomasville, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pine Hill, Fulton and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
      3214 8728 3214 8725 3212 8726 3212 8725
      3183 8747 3183 8750 3181 8752 3177 8752
      3168 8758 3175 8774 3200 8767 3201 8762
      3213 8762 3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 2204Z 206DEG 23KT 3179 8764

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

CGAL
Special weather statement, May 25, 5:57 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
557 PM CDT Wed May 25 2022

ALZ053-055-252345-
Clarke AL-Monroe AL-
557 PM CDT Wed May 25 2022

...A strong thunderstorm will impact portions of north central Monroe
and northeastern Clarke Counties through 645 PM CDT...

At 557 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles south of Whatley, or 10 miles east of
Jackson, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Whatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3185 8762 3183 8762 3183 8758 3175 8742
      3150 8772 3155 8782 3187 8767
TIME...MOT...LOC 2257Z 211DEG 23KT 3156 8773

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CGAL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:23 PM CDTSpecial Marine WarningMOB67 min
May 25, 12:07 AM CDTSevere Thunderstorm WarningMOBMobile38 min
May 25, 12:09 AM CDTSpecial Marine WarningMOB36 min
May 25, 12:24 AM CDTSpecial Marine WarningMOB96 min
May 25, 1:29 AM CDTSpecial Weather StatementMOBWashington46 min
May 25, 2:00 AM CDTSpecial Marine WarningMOB90 min
May 25, 2:17 AM CDTSpecial Weather StatementMOBWashington58 min
May 25, 2:24 AM CDTSpecial Weather StatementMOBBaldwin66 min
May 25, 2:35 AM CDTSpecial Marine WarningMOB55 min
May 25, 2:43 AM CDTSpecial Weather StatementMOBMobile47 min
May 25, 3:16 AM CDTSpecial Weather StatementMOBBaldwin59 min
May 25, 3:21 AM CDTSpecial Marine WarningMOB84 min
May 25, 3:30 AM CDTSpecial Marine WarningMOB61 min
May 25, 3:34 AM CDTFlood WatchMOBBaldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more37 hr
May 25, 4:17 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile48 hr
May 25, 4:21 AM CDTSpecial Weather StatementMOBClarke, Washington54 min
May 25, 4:29 AM CDTSpecial Marine WarningMOB91 min
May 25, 5:29 AM CDTSevere Thunderstorm WarningMOBEscambia46 min
May 25, 5:48 AM CDTAreal Flood AdvisoryMOBMobile3 hr
May 25, 5:57 AM CDTSpecial Marine WarningMOB2 hr
May 25, 6:14 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia28 min
May 25, 6:44 AM CDTSpecial Weather StatementMOBConecuh46 min
May 25, 7:19 AM CDTSpecial Marine WarningMOB116 min
May 25, 11:58 AM CDTSpecial Weather StatementMOBMobile47 min
May 25, 5:04 PM CDTSpecial Weather StatementMOBWilcox41 min
May 25, 5:26 PM CDTSevere Thunderstorm WarningMOBWilcox49 min
May 25, 5:34 PM CDTTornado WarningMOBWilcox41 min
May 25, 5:57 PM CDTSpecial Weather StatementMOBClarke48 min
May 25, 6:11 PM CDTSpecial Weather StatementMOBClarke49 min
May 25, 6:17 PM CDTSpecial Weather StatementMOBClarke43 min
May 25, 6:25 PM CDTSpecial Marine WarningMOB95 min
May 25, 6:29 PM CDTSpecial Weather StatementMOBMobile46 min
May 25, 6:46 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.